MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE 60 SERIES HEATED HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE 60 SERIES HEATED HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS6H
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The reporter alleged of having eye irritation, nose irritation, kidney disease/toxicity and reduced cardiopulmonary reserve.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Due to a discrepancy with the customer reported serial number of the humidifier compared to the base device units registered to the customer, the model and serial number of the base device is unknown.Additional information is not available at this time.

Brand Name
SYSTEM ONE 60 SERIES HEATED HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19568362
Report Number2518422-2024-37808
Device Sequence Number15192086
Product Code BZD
UDI-Device Identifier00606959006607
UDI-Public00606959006607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS6H
Device Catalogue NumberDS6H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown